# SDR TRBACPCP2010044

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 28,440 hours, 31,628 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LOWER SKIN, REAR SPAR AT RIBS 7/8 CORROSION TITANIUM DOUBLER PERMANENT REPAIR. WAITING FOR COMPLETION OF E0 E2-57MR-404 FOR FURTHER DETAILS.
